MathSciNet Relay Station
MathSciNet bibliographic data
MR1279146 (95e:81180) 81T30 (35Q99 53C80)
Hoppe, J. Some classical solutions of relativistic membrane equations in $4$-space-time dimensions. Phys. Lett. B 329 (1994), no. 1, 10–14.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement